Alert archive / Ohio / Flood Watches in 2011

Flood Watch 12, NWS Cleveland, OH

September 30, 201112 counties in Ohio

NWS Cleveland, OH issued this flood watch at Sep 30, 2011, 4:28 AM EDT for 12 counties in Ohio. It took effect at Sep 30, 2011, 12:00 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 4:28 AM EDT (08:28 UTC)
In effect from
Sep 30, 2011, 12:00 PM EDT
Expired
Oct 1, 2011, 2:39 PM EDT
In force
27 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 22 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WGUS61 KCLE 300828
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
428 AM EDT FRI SEP 30 2011

OHZ009>013-019>022-029>031-301630-
/O.NEW.KCLE.FA.A.0012.110930T1600Z-111001T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER
428 AM EDT FRI SEP 30 2011

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...ERIE OH...HURON...LORAIN AND RICHLAND. IN NORTHEAST 
  OHIO...CUYAHOGA...GEAUGA...LAKE...MEDINA...PORTAGE...SUMMIT 
  AND WAYNE. 

* FROM NOON TODAY THROUGH SATURDAY MORNING

* SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON
  AND TONIGHT. THUNDERSTORMS ARE POSSIBLE NEAR LAKE ERIE. LOCALLY
  HEAVY RAIN IS LIKELY.

* THE GROUND IS WET FROM RECENT RAINS. ANY HEAVY RAIN COULD
  PRODUCE FLOODING. FLOOD PRONE AREAS AND POOR DRAINAGE AREAS
  WOULD BE THE MOST SUSCEPTIBLE TO FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR YOUR LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

&&

$$

KOSARIK
6 follow-up statements
682 
WGUS61 KCLE 301311
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
911 AM EDT FRI SEP 30 2011

OHZ009>013-019>022-029>031-302115-
/O.CON.KCLE.FA.A.0012.110930T1600Z-111001T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER
911 AM EDT FRI SEP 30 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...ERIE 
  OH...HURON...LORAIN AND RICHLAND. IN NORTHEAST OHIO... 
  CUYAHOGA...GEAUGA...LAKE...MEDINA...PORTAGE...SUMMIT AND 
  WAYNE. 

* THROUGH SATURDAY MORNING

* SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON
  AND TONIGHT. THUNDERSTORMS ARE POSSIBLE NEAR LAKE ERIE. LOCALLY
  HEAVY RAIN IS LIKELY. RAINFALL TOTALS FROM THIS AFTERNOON
  THROUGH SATURDAY MORNING COULD RANGE FROM AN INCH TO LOCALLY 3
  INCHES IN SOME SPOTS.

* THE GROUND IS WET FROM RECENT RAINS. ANY HEAVY RAIN COULD 
  PRODUCE FLOODING. FLOOD PRONE AREAS AND POOR DRAINAGE AREAS 
  WOULD BE THE MOST SUSCEPTIBLE TO FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR YOUR LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

&&

$$
971 
WGUS61 KCLE 301903
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
303 PM EDT FRI SEP 30 2011

OHZ009>013-019>022-029>031-010315-
/O.CON.KCLE.FA.A.0012.000000T0000Z-111001T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER
303 PM EDT FRI SEP 30 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...ERIE 
  OH...HURON...LORAIN AND RICHLAND. IN NORTHEAST OHIO... 
  CUYAHOGA...GEAUGA...LAKE...MEDINA...PORTAGE...SUMMIT AND 
  WAYNE. 

* THROUGH SATURDAY MORNING

* NUMEROUS SHOWERS WILL CONTINUE OVER NORTH CENTRAL OHIO INTO
  SATURDAY. A FEW THUNDERSTORMS ARE POSSIBLE NEAR LAKE ERIE.
  LOCALLY HEAVY RAIN IS LIKELY. RAINFALL TOTALS FROM THIS
  AFTERNOON THROUGH SATURDAY MORNING COULD RANGE FROM AN INCH TO
  LOCALLY 3 INCHES IN SOME SPOTS.

* THE GROUND IS WET FROM RECENT RAINS. ANY HEAVY RAIN COULD 
  PRODUCE FLOODING. FLOOD PRONE AREAS AND POOR DRAINAGE AREAS 
  WOULD BE THE MOST SUSCEPTIBLE TO FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR YOUR LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

&&

$$
671 
WGUS61 KCLE 010137
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
937 PM EDT FRI SEP 30 2011

OHZ009>013-019>022-029>031-010945-
/O.CON.KCLE.FA.A.0012.000000T0000Z-111001T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER
937 PM EDT FRI SEP 30 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...ERIE 
  OH...HURON...LORAIN AND RICHLAND. IN NORTHEAST OHIO... 
  CUYAHOGA...GEAUGA...LAKE...MEDINA...PORTAGE...SUMMIT AND 
  WAYNE. 

* THROUGH SATURDAY MORNING

* NUMEROUS SHOWERS WILL CONTINUE OVER NORTH CENTRAL OHIO INTO 
  SATURDAY. A FEW THUNDERSTORMS ARE POSSIBLE NEAR LAKE ERIE. 
  LOCALLY HEAVY RAIN IS LIKELY. RAINFALL TOTALS FROM THIS 
  AFTERNOON THROUGH SATURDAY MORNING COULD RANGE FROM AN INCH TO 
  LOCALLY 3 INCHES IN SOME SPOTS. 

* THE GROUND IS WET FROM RECENT RAINS. ANY HEAVY RAIN COULD 
  PRODUCE FLOODING. FLOOD PRONE AREAS AND POOR DRAINAGE AREAS 
  WOULD BE THE MOST SUSCEPTIBLE TO FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR YOUR LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

&&

$$
072 
WGUS61 KCLE 010915
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
515 AM EDT SAT OCT 1 2011

OHZ009>013-019>022-029>031-011400-
/O.CON.KCLE.FA.A.0012.000000T0000Z-111001T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER
515 AM EDT SAT OCT 1 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...ERIE 
  OH...HURON...LORAIN AND RICHLAND. IN NORTHEAST OHIO... 
  CUYAHOGA...GEAUGA...LAKE...MEDINA...PORTAGE...SUMMIT AND 
  WAYNE. 

* UNTIL 10 AM EDT THIS MORNING

* LOCALLY HEAVY RAIN WILL CONTINUE THIS MORNING. 

* THE GROUND IS WET FROM RECENT RAINS. ANY HEAVY RAIN COULD 
  PRODUCE FLOODING. FLOOD PRONE AREAS AND POOR DRAINAGE AREAS 
  WOULD BE THE MOST SUSCEPTIBLE TO FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD
BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP OR A FLOOD
WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR YOUR LOCAL MEDIA
FOR FURTHER DETAILS OR UPDATES.

&&

$$
748 
WGUS61 KCLE 011329
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
929 AM EDT SAT OCT 1 2011

OHZ009>013-019>022-029>031-012000-
/O.EXT.KCLE.FA.A.0012.000000T0000Z-111001T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER
929 AM EDT SAT OCT 1 2011

...FLOOD WATCH NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...ERIE 
  OH...HURON...LORAIN AND RICHLAND. IN NORTHEAST OHIO... 
  CUYAHOGA...GEAUGA...LAKE...MEDINA...PORTAGE...SUMMIT AND 
  WAYNE. 

* UNTIL 4 PM EDT THIS AFTERNOON

* LOCALLY HEAVY RAIN WILL CONTINUE INTO EARLY AFTERNOON BEFORE
  BEGINNING TO TAPER OFF.

* THE GROUND IS WET FROM RECENT RAINS. ANY HEAVY RAIN COULD 
  PRODUCE FLOODING. FLOOD PRONE AREAS AND POOR DRAINAGE AREAS 
  WOULD BE THE MOST SUSCEPTIBLE TO FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD
BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP OR A FLOOD
WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR YOUR LOCAL
MEDIA FOR FURTHER DETAILS OR UPDATES.

&&

$$

OUDEMAN
608 
WGUS61 KCLE 011839
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
239 PM EDT SAT OCT 1 2011

OHZ009>013-019>022-029>031-011945-
/O.CAN.KCLE.FA.A.0012.000000T0000Z-111001T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
RICHLAND-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...
MANSFIELD...ASHLAND...WOOSTER
239 PM EDT SAT OCT 1 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST
OHIO HAS BEEN CANCELLED. THE THREAT FOR HEAVIER RAINFALL HAS
ENDED.

$$

OUDEMAN

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Sep 30, 4:13 AM EDT, 15 minutes earlier.

Area forecast discussion, Sep 30, 4:13 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
413 AM EDT FRI SEP 30 2011

.SYNOPSIS...
AN UPPER LEVEL LOW WILL CLOSE OFF OVER OHIO BY SATURDAY MORNING AND
DRIFT EAST VERY SLOWLY THIS WEEKEND. THIS WILL BRING A WINDY AND
CHILLY AIR MASS INTO THE AREA TODAY WITH LAKE ENHANCED RAINS. HIGH
PRESSURE WILL BUILD EAST BY THE END OF THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
VERY DYNAMIC SYSTEM ACROSS THE GREAT LAKES. THE FIRST STRONG SHORT
WAVE WAS DIGGING ACROSS THE CENTRAL LAKES EARLY THIS MORNING TO BE
FOLLOWED BY ANOTHER STRONG SHORT WAVE TONIGHT AND LOW PRESSURE
CLOSING OFF ALOFT. THE BOUNDARY FLOW IS SOUTHWEST AT THE MOMENT AND
WE ARE TRANSITIONING THROUGH A DRY SLOT. THE SOUTHWEST FLOW WILL
KEEP THE MAJORITY OF THE SHOWERS OUT OVER LAKE ERIE THIS MORNING BUT
AS THE SURFACE TROUGH SLIDES THROUGH THIS AFTERNOON THE FLOW WILL
COME ONSHORE AND SHOWERS WILL REDEVELOP.

THE WINDS BETWEEN 925-850 MB ARE PROGGED TO GET UP TO ABOUT 45 KNOTS
TODAY SO THERE IS A THREAT OF GUSTS NEAR OR ABOVE THE WIND ADVISORY
THRESHOLD. THE INCREASING SHOWERS WILL HELP COOL/STABILIZE THE
COLUMN ALTHOUGH THE INITIAL SHOWERS RUN THE RISK OF DOWNWARD
TRANSFER OF SOME OF THE WIND. THERE IS ALSO SOME DIRECTIONAL SHEAR
IN THE LOWER LAYERS WHICH WILL KEEP THE REDUCE THE MIXING. WILL NOT
ISSUE A WIND ADVISORY ALTHOUGH THE NORTHWEST OHIO COUNTIES WILL BE
CLOSE.

AS THE SECOND SHORT WAVE APPROACHES LATER TODAY/TONIGHT AND THE
BOUNDARY FLOW COMES OFF THE LAKE...RAINFALL EFFICIENCIES AND WARM
RAIN PROCESSES OFF THE LAKE WILL INCREASE. IT HAS BEEN SO WET THIS
SUMMER THAT RAINFALL OVER AN INCH AND ESPECIALLY IF WE GET CLOSER TO
2 INCHES OR MORE WILL CAUSE AT LEAST MINOR FLOODING. WILL ISSUE A
FLOOD WATCH FOR MUCH OF NORTH CENTRAL/NORTHEAST OHIO FOR THIS
AFTERNOON INTO SATURDAY MORNING.

TEMPERATURES WILL NOT RECOVER MUCH...PERHAPS A FEW DEGREES ACROSS
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS MORNING UNTIL THE
SHOWERS REDEVELOP.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
THE MODELS WOBBLE THE UPPER LOW NEAR BY THE ENTIRE WEEKEND SO THE
IMPROVEMENT IN THE WEATHER IS QUESTIONABLE ACROSS EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA WHERE IT WILL LIKELY STAY CLOUDY AND
CHILLY WITH A SHOWER THREAT INTO SUNDAY. ELSEWHERE THE RIDGE WILL
BUILD AND MOVE EAST AND EXPECT SOME SUNSHINE ACROSS NORTHWEST OHIO.
CLOUDS MAY HANG ON ACROSS NORTH CENTRAL OHIO BUT THE RAIN SHOULD
SHIFT EAST BY SUNDAY. TEMPERATURES WILL WILL REMAIN UNSEASONABLY
COOL THROUGH THE WEEKEND ALTHOUGH THERE WILL BE SOME MODERATION
DURING THE DAY WHERE THE RAIN ENDS. THERE MAY BE ENOUGH WIND TO
REDUCE THE FROST THREAT ACROSS NORTHWEST OHIO SATURDAY NIGHT AND NE
OH/NW PA ON SUNDAY NIGHT BUT LOW TEMPERATURES WILL PROBABLY DIP INTO
THE 30S AWAY FROM THE LAKE AND THOSE WITH SENSITIVE PLANTS/CROPS
SHOULD MONITOR THE FORECAST. SOME WARM ADVECTION MID/HIGH CLOUDS MAY
BRUSH THE AREA ON MONDAY BUT HIGH PRESSURE WILL CONTINUE TO BUILD IN
AND TEMPERATURES WILL RECOVER BUT STILL FALL A BIT BELOW NORMAL.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
UPPER LEVEL LOW PRESSURE SYSTEM WILL EVENTUALLY PUSH OFF TO THE EAST
ALLOWING FAIRLY STRONG UPPER LEVEL RIDGE TO FINALLY BUILD EAST OVER
THE FORECAST AREA.  THIS WILL ALLOW HIGH PRESSURE TO BUILD EAST AS
WELL INTO THE REGION. THE HIGH PRESSURE WILL BECOME THE DOMINANT
WEATHER FEATURE INTO THE END OF THE WEEK.

AS THE HIGH MOVES OVER THE REGION...WARM AIR ADVECTION IS EXPECTED
TO DEVELOP AND ALLOW TEMPERATURES TO RETURN BACK TO THE LOWER 70S.
OVERNIGHT LOWS WILL INCREASE BACK INTO THE LOWER 50S AFTER HAVING
BEEN IN THE 40S IN THE DAYS BEFORE.

OTHER THAN THAT...NO REAL POTENT WEATHER SYSTEMS TO TALK ABOUT THIS
GO AROUND AND SHOULD GIVE THE REGION A BREAK FROM THE WET WEATHER.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
ROUND ONE OF SHOWERS AND CLOUDS CONTINUES TO MOVE EAST OF THE AREA
WITH THE COLD FRONT. SECOND ROUND IS FOLLOWING QUICKLY ON THE COLD
FRONTS HEELS AND IS MOVING INTO NORTHWEST OHIO. SOME MVFR TO IFR
CEILINGS ALONG WITH SOME RAIN ACTIVITY WILL BEGIN TO AFFECT TOLEDO
AND FINDLAY THIS MORNING AND THEN GRADUALLY WORK EAST THROUGH THE
MORNING HOURS. BETWEEN SYSTEMS...CLEAR SKIES DEVELOPED AND THIS
WILL SHIFT EAST THIS MORNING AS WELL. AS LOBE OVER THE WEST COVERS
THE REGION...IT WILL BECOME NEARLY STATIONARY THROUGH SUNDAY AND
THEN TRY TO EJECT OUT BY MONDAY.

OUTLOOK...NON-VFR LIKELY AT TIMES INTO SAT SHIFTING TO JUST THE
SNOWBELT FOR SUN.

&&

.MARINE...
GALES ALREADY POSTED FOR THE WESTERN HALF OF THE LAKE. WINDS MAY
REACH 40 KNOTS LATER TODAY ON THE WEST END WHERE THE STRONGEST LOW
LEVEL JET SETTLES IN. AS TROUGH SWINGS BY TO THE EAST...FLOW WILL
BECOME MORE NORTHWESTERLY TONIGHT AND DIMINISH TO AROUND 35 KNOTS
AND THEN JUST BELOW GALES TOWARD SATURDAY MORNING.

WINDS ARE EXPECTED TO DIMINISH VERY SLOWLY WITH TIME AND MAINTAIN
THE NORTHWESTERLY FLOW THROUGH MONDAY. AS HIGH PRESSURE BUILDS
EAST...FLOW WILL SHIFT AROUND TO A WEST TO SOUTHWEST DIRECTION BY
TUESDAY MORNING AND THEN GO LIGHT AND VARIABLE BY TUESDAY NIGHT DUE
TO THE CLOSE PROXIMITY OF THE HIGH PRESSURE CENTER.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM NOON EDT TODAY THROUGH SATURDAY MORNING FOR
     OHZ009>013-019>022-029>031.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EDT SATURDAY FOR LEZ142>148-162>168.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT SATURDAY FOR LEZ149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Sep 29, 3:31 PM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT THU SEP 29 2011

OHZ003-006>010-017>020-027>031-036>038-047-301945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-
KNOX-
331 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. DAMAGING WINDS ARE THE MAIN THREAT IS A CHANCE FOR SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS THE POSSIBILITY FOR SOME PATCHY FROST MAYBE SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>148-162>168-301945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
331 PM EDT THU SEP 29 2011

...GALE WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-149-169-301945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
331 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ011>014-021>023-032-033-089-PAZ001>003-301945-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
331 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS THE POSSIBILITY FOR SOME PATCHY FROST MAYBE SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 5:08 AM EDTCoastal Flood StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain15 hr

Nearby

Flood Watches in Ohio, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.